Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

   
 
 

 

On minimal manifolds


Authors: Jan P. Boroński and George Kozlowski
Journal: Proc. Amer. Math. Soc. 149 (2021), 2669-2672
MSC (2010): Primary 54H20
DOI: https://doi.org/10.1090/proc/15186
Published electronically: March 16, 2021
MathSciNet review: 4246815
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Let $M$ be a compact manifold of dimension at least 2. If $M$ admits a minimal homeomorphism, then $M$ admits a minimal noninvertible map.


References [Enhancements On Off] (What's this?)

References

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 54H20

Retrieve articles in all journals with MSC (2010): 54H20


Additional Information

Jan P. Boroński
Affiliation: AGH University of Science and Technology, Faculty of Applied Mathematics, al. Mickiewicza 30, 30-059 Kraków, Poland; and National Supercomputing Centre IT4Innovations, Division of the University of Ostrava, Institute for Research and Applications of Fuzzy Modeling, 30. dubna 22, 70103 Ostrava, Czech Republic
ORCID: 0000-0002-1802-4006
Email: boronski@agh.edu.pl

George Kozlowski
Affiliation: Department of Mathematics and Statistics, Auburn University, Auburn, Alabama 36849
MR Author ID: 105955
Email: kozloga@auburn.edu

Received by editor(s): December 20, 2018
Received by editor(s) in revised form: July 13, 2019
Published electronically: March 16, 2021
Additional Notes: This work was supported by the National Science Centre, Poland (NCN), grant no. 2015/19/D/ST1/01184.
Communicated by: Nimish Shah
Article copyright: © Copyright 2021 the authors